# SDR SWAA2021031653830

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Hyd Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HYD SERVICE BRACKET IS FOUND TO BE CRACKED. BS663 LBL45-54 / REMOVED AND REPLACED HYD MOD SERVICE SUPPORT BRACKET AT L/H VAPOR BARRIER BS 663 LBL 45 TO LBL 54 IAW SRM 51-40-02 AND DWG 111A1001 57049U 04MAR21
